• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16186
School of Mathematics
  Title:   Strongly flat modules and right noetherian chain domains
  Author(s):  Zahra Nazemian (Joint with A. Facchini)
  Status:   Published
  Journal: Contemp. Math.
  Vol.:  751
  Year:  2020
  Pages:   DOI: 10.1090/conm/751/15087
  Supported by:  IPM
  Abstract:
We consider extensions of rings R 00→ Q that are homological epimorphism. Here the base ring R can be non-commutative. In particular, we study: (1) strongly flat R-modules defined relatively to Q; (2) the case where the extension Q of R is the maximal flat epimorphic right ring of quotients of R; (3) the case of R a right noetherian right chain domain.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right